# SDR SWAA2013012811980

- Difficulty date: January 20, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Plate
- Part number: 6550585
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOCATED WING TO BODY FAIRING RIGHT AFT.  REPLACED PLATE LOCATED WING TO BODY FAIRING RIGHT AFT IAW SRM B737-300 51-10-02 ITEM 8.
